# SDR UPS96221251

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON FRAME AROUND FASTENERS AT BS 950F RBL 3 WL 151.  REMOVED CORROSION FROM FRAME AT STA 950F RBL 3 WL 151.  REWORKED FRAME FOUND TO BE WITHIN LIMITS IAW SRM 53-10-1, HOWEVER, CORROSION WAS FOUND ON SHEAR TIE OUT OF LIMITS IAW SRM 53-10-1. REPAIRED SHEAR TIE IAW SRM 53-10-4.
